# SDR WX0A070561

- Difficulty date: April 29, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 593572113
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE AT CENTER FRAME 1463 PYLON UPPER ATTACH ANGLE CRACKED.  TRIMMED OUT DAMAGED AREA, FABRICATED ANGLE REPAIR AND INSTALLED AS PER SRM MD80 54-04.
